# SDR UALA2009101203193

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 65,535 hours, 21,180 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 16c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE LIGHT SEGMENT MISSING.  LOWER PART OF AISLE ARMREST OF SEAT 16C.  REPLACED EMERGENCY LIGHT SEGMENT AND OPS CHECKS NORMAL.
